ok - so this isn't a topic that too many of you want to be open about i'm sure....but i'm tapering off of percocet and am really proud of myself as i'm doing everything according to the plan. i have been constipated though for a few days now (which isn't abnormal for me on percocet).....but i just think that since i'm tapering, shouldn't it be getting better????? i took laxatives 3 days in a row and still nothing....i'm drinking so much water, i eat very healthy (whole wheats, lots of fiber, grains, organic products, fruits, veggies) and i work out everyday......
should i be nervous? any suggestions to help me out?????
that happened to me also...everytime i tried to taper..its almost like your bowels shut down because of the shock of less drugs...but i NEVER took a laxitive because i knew what was waiting for me around the corner...LOL!! i wouldnt worry..but i wouldnt be taking anymore laxitives either...
Hi, I definately wouldn't take anymore laxatives. Have you ever had a fecal impaction? Sometimes that can stop the bm from occuring, so maybe a oil enema to soften up the stool, please let us know, I obviously don't mind this topic, one of the few things in hospital with immediate results and gratification. :)
I am sorry to hear you are so uncomfortable. I think you should head everyone's suggestions and see a doctor. The reason I saw that is that most everyone who is tapering or who is going c/t, usually has diarrhea. I have heard so many people in posts recommend Immodium. So, what I am trying to say is that it is out of the ordinary to be constipated at your stage.
i had my first bowel movement *finally* last night. i will stop the laxatives. my reflexologist is putting me on a detox herbal rememdy that is supposed to flush toxins out through your bowels so when i'm done tapering - i will do the detox. to be honest.....i am nervous about telling a doctor b/c even though i tell my therapist, my accupuncturist, etc.....i feel like a doctor could send me to jail for abusing prescription meds or even have my son taken away from me - even though i'm doing the right thing by quitting and getting all of these people on board......i dunno if that sounds ridiculous or not......dunno if that could even happen????
prune juice drink like 2 put spread out during the day. that should work i had the same problem anlso you need alot of fiber based foods when coming off this drug. like cereals, kidney beans, even like fiber pills. its all natural and you might be irrugular for along time
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.